Alert archive / Kansas / Special Weather Statements in 2012

Special Weather Statement, NWS Dodge City, KS

June 16, 2012Ford County, Kansas

NWS Dodge City, KS issued this special weather statement at Jun 16, 2012, 2:49 AM CDT for Ford County, Kansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2012, 2:49 AM CDT (07:49 UTC)
Expired
Jun 16, 2012, 3:30 AM CDT
In force
41 min
Issued by
NWS Dodge City, KS

County Ford County, KS

The radar

The Dodge City radar (KDDC), 6 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.8 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
951 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1862 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WWUS83 KDDC 160749
SPSDDC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
249 AM CDT SAT JUN 16 2012

KSZ064-077-078-087-088-160830-
CLARK-FORD-GRAY-HODGEMAN-MEADE-
249 AM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAY...FORD...
NORTHEASTERN MEADE...NORTHWESTERN CLARK AND SOUTHWESTERN HODGEMAN
COUNTIES...

AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
CIMARRON TO 8 MILES SOUTHEAST OF COPELAND...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL...AND WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH 
THESE STORMS.

RESIDENTS IN EASTERN GRAY...FORD...NORTHEASTERN MEADE...NORTHWESTERN
CLARK AND SOUTHWESTERN HODGEMAN COUNTIES...INCLUDING THE CITIES OF
MONTEZUMA...CIMARRON...THE HAGGARD ELEV...HOWELL...ENSIGN...DODGE
CITY...FOWLER...FT. DODGE...WRIGHT AND MINNEOLA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3787 9957 3732 9994 3747 10057 3799 10027
TIME...MOT...LOC 0749Z 285DEG 28KT 3788 10021 3747 10047

$$

AWJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at Jun 16, 12:53 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 16, 12:53 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1253 AM CDT SAT JUN 16 2012

...UPDATED AVIATION SECTION FOR 06Z TAFS...

.SHORT TERM...(THIS EVENING THROUGH TOMORROW)
ISSUED AT 252 PM CDT FRI JUN 15 2012

THIS EVENING WILL START OUT WITH A LOW PRESSURE TROUGH STRETCHED ACROSS
FAR WESTERN KANSAS. THE AIRMASS OVER FAR WESTERN KANSAS IS UNSTABLE
ENOUGH FOR A FEW SEVERE STORMS, BASICALLY FROM 22Z TO 03Z, WEST
OF A LINE FROM DIGHTON TO LIBERAL, BUT I ONLY HAVE ENOUGH
CONFIDENCE TO GO WITH 20 TO 30 PERCENT POPS. CAPE WILL BE NEAR
1500-2000 J/KG, AND WOULD NOT BE SURPRISED TO SEE A SEVERE
WEATHER WATCH ISSUED FOR A ROW OR TWO OF OUR WESTERN COUNTIES
AFTER 7 PM CDT. THERE WILL BE A MINOR WAVE COME THROUGH FROM THE
WEST TOWARD MIDNIGHT TONIGHT, BRINGING SHOWERS AND THUNDERSTORMS
WITH IT. THE INSTABILITY WILL DIMINISH AFTER DARK, SO DO NOT
EXPECT TOO MANY SEVERE STORMS BEYOND 03Z. STAYED PRETTY CLOSE TO
THE PREVIOUS QPF AMOUNTS RANGING FROM AROUND 0.20 INCH ALONG I-70
WITH LESSER AMOUNTS TO THE SOUTH.

THE AFOREMENTIONED FRONT WILL BE LINGERING ACROSS OUR NORTHERN
COUNTIES INTO SATURDAY SO WILL KEEP SLIGHT POPS FOR THUNDERSTORMS
IN THE WAKEENEY AND HAYS AREAS SATURDAY MORNING. THE WAVE OVER
MONTANA WILL BE MOVING EAST ACROSS THE NORTHERN PLAINS ON
SATURDAY. THIS WILL PUSH THE COLD FRONT FARTHER SOUTH INTO
SOUTHWEST KANSAS LATE IN THE DAY. POPS WERE INCREASED TO 50
PERCENT BY 00Z SATURDAY ALONG HIGHWAY 281.

THE CURRENT TEMPERATURE FORECAST LOOKS ON TRACK. LOWS TONIGHT
WILL DROP INTO THE LOWER 70S FROM MEDICINE LODGE NORTHWARD TO HAYS,
AND FALL TO THE MID 60S IN OUR WEST NEAR THE COLORADO BORDER.
HIGH TEMPERATURES ON SATURDAY SHOULD BE IN THE 90S FOR MOST OF THE
FORECAST AREA. MORE CLOUDS AND THE CHANCE FOR PRECIPITATION IN THE
WAKEENEY AND HAYS AREAS MAY KEEP THEM IN THE UPPER 80S.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 247 PM CDT FRI JUN 15 2012

A WESTERLY FLOW IS EXPECTED ACROSS THE ROCKIES OVER THE WEEKEND
PERIOD AS AN UPPER LEVEL TROUGH MOVES EAST INTO THE WESTERN GREAT
LAKES REGION SATURDAY NIGHT. A COLD FRONT WILL BRIEFLY STALL OUT
ACROSS SOUTHERN KANSAS/NORTHERN OKLAHOMA SATURDAY NIGHT AND NORTH
OF THIS FRONT CAPES ARE FORECAST TO RANGE FROM 1500-3000 J/KG.
850MB WARM AIR ADVECTION WILL ALSO BE IMPROVING EARLY SATURDAY
NIGHT. ANY ONGOING CONVECTION OCCURRING ACROSS SOUTH CENTRAL
KANSAS WILL LIKELY CONTINUE THROUGH THE EARLY EVENING HOURS.
ACROSS SOUTHWEST KANSAS CONVECTION ALSO APPEARS POSSIBLE SATURDAY
NIGHT GIVEN THE MID LEVEL INSTABILITY AND A MOIST UPSLOPE FLOW
NORTH OF THE FRONT.

ON SUNDAY THE SURFACE FRONT IS EXPECTED TO LIFT NORTH TOWARDS
SOUTHERN NEBRASKA. A TROUGH OF LOW PRESSURE ALONG THE LEE OF THE
ROCKIES WILL DEVELOP AS WARM 850-700MB TEMPERATURES SPREAD EAST
TOWARDS WESTERN KANSAS. THE NAM, GFS, AND ECMWF 850MB 00Z MONDAY MIX
DOWN TEMPERATURES WERE ALL IN DECENT AGREEMENT WITH TEMPERATURES
REBOUNDING BACK INTO THE MID 90S AND GIVEN THE CLEARING SKIES
EXPECTED EARLY IN THE DAY WILL STAY CLOSE TO THESE TEMPERATURES.

ON MONDAY THE SURFACE PRESSURES WILL CONTINUE TO FALL ALONG THE LEE
OF THE ROCKIES AND AN UPPER LEVEL TROUGH WILL MOVE INTO THE PACIFIC
NORTHWEST. WESTERLY DOWNSLOPE FLOW PERSISTING AND 850-700MB
TEMPERATURE TRENDS SUGGEST THAT HIGHS COULD EASILY CLIMB TO AROUND
100 DEGREES FOR MOST AREAS IN WESTERN KANSAS.

BY MID WEEK THE NEXT UPPER LEVEL SYSTEM WILL BE MOVING OUT INTO THE
NORTHERN PLAINS AND AS IT DOES A COLD FRONT WILL DROP SOUTH INTO
WESTERN KANSAS. CONVECTION ALONG THIS FRONT MAY BE SOMEWHAT LIMITED
BASED ON THE WARM MID LEVELS TEMPERATURES, HOWEVER THE PRECIPITATION
CHANCES WILL START TO INCREASE NORTH OF THIS FRONT AS EARLY AS LATE
WEDNESDAY NIGHT AS MID LEVELS BEGIN TO COOL. IN ADDITION TO THE
IMPROVING PRECIPITATION CHANCES NORTH OF THIS FRONT...MORE SEASONAL
TEMPERATURES ARE ALSO EXPECTED TO RETURN TO WESTERN KANSAS FOR THE
LAST HALF OF THE WORK WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1250 AM CDT SAT JUN 16 2012

THE AVIATION FORECAST WILL BE DIFFICULT FROM PRETTY MUCH HOUR-ONE OF
THE FORECAST AND THROUGH THE REMAINDER OF THE DAY AS THE ONGOING
OVERNIGHT THUNDERSTORM COMPLEX WILL AFFECT GCK, DDC, HYS FROM
06-09Z.  REMNANT TRAILING STRATIFORM RAIN AND ISOLATED THUNDER WILL
LIKELY LINGER (ESPECIALLY DDC AND HYS) THROUGH 11Z PERHAPS.  WINDS
WILL BE OUT OF THE NORTH/NORTHEAST AFTER THE STORMS MOVE THROUGH
EARLY THIS MORNING...BUT SHIFT AROUND GRADUALLY TO THE EAST...THEN
SOUTHEAST...THEN SOUTH BY LATE MORNING/MIDDAY TODAY.  ANOTHER
THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP ALONG AN ADVANCING COLD
FRONT WITH THUNDERSTORMS AFFECTING HYS TERMINAL MID-LATE AFTERNOON
AND THE DDC AND GCK TERMINALS LATER ON THIS AFTERNOON INTO THE EARLY
EVENING HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  67  95  71  99 /  40  10   0   0
GCK  67  95  69 100 /  40  10  10   0
EHA  66  95  69 100 /  30  10   0   0
LBL  67  95  70 100 /  40   0   0   0
HYS  68  92  72  99 /  50  10   0   0
P28  71  93  72  96 /  50  10   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BURKE
LONG TERM...BURGERT
AVIATION...UMSCHEID
Hazardous weather outlook, Jun 15, 10:35 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1035 PM CDT FRI JUN 15 2012

KSZ030-031-043>046-061>066-074>081-084>090-161000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1035 PM CDT FRI JUN 15 2012 /935 PM MDT FRI JUN 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS OVER EASTERN COLORADO AND NORTHWEST KANSAS
IS EXPECTED TO TURN MORE TO THE SOUTHEAST AND MOVE ACROSS PARTS OF
SOUTHWEST AND CENTRAL KANSAS...MAINLY NORTHEAST OF A LINE FROM
SYRACUSE THROUGH SATANTA AND MEADE...THROUGH THE REMAINDER OF THE
NIGHT. A SLIGHT THREAT FOR SEVERE WEATHER WILL ACCOMPANY THE
STORMS WITH DAMAGING WIND GUSTS OF 60 TO 70 MPH BEING THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CONDITIONS WILL FAVOR STRONG TO SEVERE THUNDERSTORMS SATURDAY
INTO SATURDAY NIGHT. DAMAGING WINDS WILL BE THE PRIMARY HAZARD
FROM ANY STORMS THAT DO BECOME SEVERE.

AN ADDITIONAL CHANCE FOR THUNDERSTORMS WILL EXIST OVER PORTIONS OF
THE OUTLOOK AREA WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

CALLS TO SPOTTERS MAY BE NEEDED OVERNIGHT MAINLY NORTHEAST OF A
LINE FROM SYRACUSE THROUGH SATANTA AND MEADE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Special weather statement, Jun 16, 12:17 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1217 AM CDT SAT JUN 16 2012

KSZ030-043>045-061>063-074-075-160600-
FINNEY-GRANT-HAMILTON-KEARNY-LANE-NESS-SCOTT-STANTON-TREGO-
1217 AM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...KEARNY...LANE...
NORTHWESTERN FINNEY...NORTHWESTERN GRANT...NORTHWESTERN NESS...
SCOTT...STANTON AND TREGO COUNTIES...

AT 1111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF WAKEENEY TO 16 MILES NORTHWEST OF UTICA TO 15 MILES NORTHWEST OF
KENDALL TO 19 MILES NORTHWEST OF THE SAUNDERS ELEVATOR...MOVING
SOUTHEAST AT 30 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH PEA
SIZE HAIL.

LAT...LON 3889 9965 3848 9996 3808 10054 3763 10139
      3742 10204 3819 10205 3827 10186 3827 10113
      3871 10113 3870 10016 3913 10015 3914 9986
TIME...MOT...LOC 0515Z 312DEG 25KT 3911 9989 3879 10007
          3839 10068 3786 10148 3772 10211

AWJ
Special weather statement, Jun 16, 1:36 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
136 AM CDT SAT JUN 16 2012

KSZ062-063-075-076-160715-
FINNEY-GRANT-HASKELL-KEARNY-
136 AM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...NORTHWESTERN
HASKELL...SOUTHERN KEARNY AND SOUTHWESTERN FINNEY COUNTIES...

AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LAKIN...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

RESIDENTS IN NORTHEASTERN GRANT...NORTHWESTERN HASKELL...SOUTHERN
KEARNY AND SOUTHWESTERN FINNEY COUNTIES...INCLUDING THE CITY OF
PLYMELL...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3798 10078 3761 10094 3779 10147 3808 10134
TIME...MOT...LOC 0636Z 286DEG 18KT 3786 10120

AWJ
Special weather statement, Jun 16, 2:16 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
216 AM CDT SAT JUN 16 2012

KSZ062-063-075>077-160800-
FINNEY-GRANT-GRAY-HASKELL-KEARNY-
216 AM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRAY...NORTHEASTERN GRANT...
NORTHERN HASKELL...SOUTHEASTERN KEARNY AND SOUTHWESTERN FINNEY
COUNTIES...

AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLYMELL...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL...AND WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH
THIS STORM.

RESIDENTS IN GRAY...NORTHEASTERN GRANT...NORTHERN HASKELL...
SOUTHEASTERN KEARNY AND SOUTHWESTERN FINNEY COUNTIES...INCLUDING THE
CITY OF PLYMELL...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3787 10027 3749 10045 3767 10117 3803 10099
TIME...MOT...LOC 0715Z 290DEG 32KT 3782 10085

AWJ
Special weather statement, Jun 16, 2:37 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
237 AM CDT SAT JUN 16 2012

KSZ076-077-085>087-160815-
GRAY-HASKELL-MEADE-SEWARD-STEVENS-
237 AM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STEVENS...NORTHERN
SEWARD...NORTHWESTERN MEADE...SOUTHERN HASKELL AND SOUTHWESTERN GRAY
COUNTIES...

AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF TICE...MOVING EAST AT 30
MPH.

NICKEL SIZE HAIL...AND WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH
THIS STORM.

RESIDENTS IN NORTHEASTERN STEVENS...NORTHERN SEWARD...NORTHWESTERN
MEADE...SOUTHERN HASKELL AND SOUTHWESTERN GRAY COUNTIES...INCLUDING
THE CITY OF MISSLER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3745 10034 3716 10045 3738 10110 3762 10095
TIME...MOT...LOC 0736Z 290DEG 33KT 3742 10070

AWJ
Special weather statement, Jun 16, 2:49 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
249 AM CDT SAT JUN 16 2012

KSZ064-077-078-087-088-160830-
CLARK-FORD-GRAY-HODGEMAN-MEADE-
249 AM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAY...FORD...
NORTHEASTERN MEADE...NORTHWESTERN CLARK AND SOUTHWESTERN HODGEMAN
COUNTIES...

AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
CIMARRON TO 8 MILES SOUTHEAST OF COPELAND...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL...AND WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH
THESE STORMS.

RESIDENTS IN EASTERN GRAY...FORD...NORTHEASTERN MEADE...NORTHWESTERN
CLARK AND SOUTHWESTERN HODGEMAN COUNTIES...INCLUDING THE CITIES OF
MONTEZUMA...CIMARRON...THE HAGGARD ELEV...HOWELL...ENSIGN...DODGE
CITY...FOWLER...FT. DODGE...WRIGHT AND MINNEOLA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3787 9957 3732 9994 3747 10057 3799 10027
TIME...MOT...LOC 0749Z 285DEG 28KT 3788 10021 3747 10047

AWJ

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:17 AM CDTSpecial Weather StatementDDCFinney, Hamilton, Kearny, Lane, Scott, Stanton and 1 more43 min
Jun 16, 1:36 AM CDTSpecial Weather StatementDDCKearny39 min
Jun 16, 2:16 AM CDTSpecial Weather StatementDDCGray44 min
Jun 16, 2:37 AM CDTSpecial Weather StatementDDCHaskell38 min
Jun 16, 3:06 AM CDTSpecial Weather StatementDDCClark, Meade39 min
Jun 16, 3:23 AM CDTSpecial Weather StatementDDCFord, Kiowa52 min
Jun 16, 3:32 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Edwards, Ford, Kiowa43 min
Jun 16, 4:01 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pratt59 min
Jun 16, 4:11 AM CDTSpecial Weather StatementDDCClark49 min
Jun 16, 4:37 AM CDTSpecial Weather StatementDDCStafford38 min
Jun 16, 5:02 AM CDTSpecial Weather StatementDDCBarber43 min

Nearby

Special Weather Statements in Kansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.